World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 1995
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2014  |  Volume : 3  |  Issue : 4  |  Page : 467-469

Ocular side effect of tinidazole: A rare case report


Department of Ophthalmology, Hamdard Institute of Medical Sciences and Research, Jamia Hamdard University, Hamdard Nagar, New Delhi, India

Correspondence Address:
Hina Kauser
RZ 904/24, Flat 202, Gali 24, Tughlakabad Extension, New Delhi - 19
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4863.148154

Rights and Permissions

Ocular side effects in the form of punctate epithelial erosions with the use of tinidazole - a 5-nitroimidazole group of drugs is very rare. A 32-year-old male was prescribed tablet tinidazole for the treatment of amoebiasis but developed adverse effects in the form of blisters on both upper and lower lips with itching and burning sensation, itching and burning on penile and anal area associated with punctate epithelial erosions of cornea of both the eyes. All these are rare manifestations but punctate epithelial erosions of cornea has never been reported in the literature so far. Punctate epithelial erosions of cornea have not previously been reported and should be added to the list of complications of tinidazole. Hence, this case is being reported .


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1290    
    Printed21    
    Emailed0    
    PDF Downloaded127    
    Comments [Add]    

Recommend this journal